# SDR DALA2023121310193

- Difficulty date: December 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 91,925 hours, 39,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0652 R2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED R2 DOOR EMERGENCY LIGHT BATTERY PACK PER B757 AMM 33-51. OPS CHECKS GOOD. (5060627)
